# SDR YNQA20130314001

- Difficulty date: February 7, 2013
- Submitted: March 14, 2013
- Operation: General aviation
- Aircraft: N3927U
- Make and model: Parten P.68C
- Aircraft serial: 282
- Aircraft time: 12,438 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 23349234
- Condition: Cracked
- Location: Fuselage
- Part time: 6,072 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HR INSPECTION FOUND FATIGUE CRACKS ON FRAME MEMBERS OF FUSELAGE SECTION NR 8 AT MAIN LANDING GEAR FORWARD TRUSS MOUNTING BRACKET ON BOTH LEFT AND RIGHT SIDE.  THESE CRACKS EMINATED FROM BOTTOM BOLT HOLES AND AT OUTSIDE FLANGE RADIUS OF FRAME.  THEY BECAME VISIBLE AFTER TRAVELING PAST THE MOUNTING BRACKET (APPROX .5 INCH).
